MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 6MMX16MMX120CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 6MMX16MMX120CM; ILIAC COVERED STENT, ARTERIAL
Model Number 42616
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during the placement of the i-cast stent in the mesenteric artery, the balloon felt tight within the artery.When attempted to pull back, the stent detached from the balloon.The stent was retrieved from the patient.Then proceeded with a 6 x 22 stent, and the procedure was completed.No adverse events or harm were reported.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1.Event site name: (b)(6) medical center.Event site city: (b)(6).Event site postal code: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information- h6.The complaint received stated that the stent came off the balloon while trying to stent the mesentery artery.The stent was retrieved from the patient and discarded.No other details regarding the complaint were provided after multiple attempts to obtain more specific information regarding the case.The product lot number was also not provided.The product in question was not returned and there were no images from the case provided to aid in the investigation.In this case the complaint cannot be confirmed.As the lot number of the product was not provided a contemporaneous sample from inventory was not able to be requested.Additionally based on the details if a sample was to be obtained the conditions experienced during the procedure would not be able to be duplicated.Based on the details of the complaint the intended target was the superior mesenteric artery.This location is in the mid-section of the aorta above the renal arteries.The sma can be at a rather acute angle off the aorta.This could explain the difficulties placing the stent in the sma.The disease state of the sma was not provided and as such the inner diameter of the sma or the stenosis is unknown.Other considerations would be if the icast covered stent had to be placed through a fenestration of an endograft or another previously deployed stent.As the stent dislodged off the balloon upon withdrawal indicates that the stent likely was attempted to be withdrawn back into the introducer sheath after not being able to pass the catheter through the ostium of the sma.In this case it is likely the stent caught the edge of the introducer sheath pushing the stent off the balloon.It is for this reason that the instructions for use provided with the product states: ¿do not pull an unexpanded stent back through a guiding catheter or sheath.(see directions 4.0 removal of unexpanded stent).¿removal of unexpanded stent extreme caution must be used when removal of an unexpanded or partially expanded stent is necessary.The stent/delivery system should not be withdrawn until the proximal end of the stent is aligned with the distal tip of the introducer sheath.The sheath and the stent delivery system should then all be removed as one unit.After removal, the icast covered stent system should not be reused.¿ the device lot number was not provided therefore a recurring lot number complaint query and the device history record review could not be conducted.A historical review of capa and ncrs was completed, which did not identify any issues directly related to this complaint.A complaint history review did identify complaints related to difficulties delivering the stent, but none were confirmed to be the fault of the device.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Based on the information provided in the complaint, there is no evidence to conclude that the device was faulty or manufactured improperly.Based on the details of the complaint the root cause of the complaint is impossible to define; however, the complaint is likely related to the operational context of the procedure.

Brand Name
ICAST COVERED STENT SYSTEM, 6MMX16MMX120CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key23615107
Report Number3011175548-2025-000012
Device Sequence Number9051424
Product Code PRL
UDI-Device Identifier00650862426168
UDI-Public(01)00650862426168
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42616
Device Catalogue Number42616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown